# SDR AC2A113281

- Difficulty date: December 18, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N430CM
- Make and model: Bell 430
- Aircraft serial: 49090
- Aircraft time: 4,810 hours
- Engine: Allsn 250C40B
- Engine time: 6,834 hours
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transmitter
- Part number: 222375077117
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKING OFF FROM ST37 I EXPERIENCED A NR 2 ECU FAILURE TO THE HIGH SIDE.  FOLLOWED THE EMERGENCY CHECKLIST BY GOING TO MANUAL CONTROL OF NR 2 ENGINE AND RETURNED TO BASE WITHOUT FURTHER INCIDENT. THE MECHANICS DETERMINED THAT THE NR 2 ENGINE TORQUE TRANSMITTER FAILED. NOT THE ECU.  REPLACED THE TORQUE TRANSMITTER AND OPERATIONAL FLIGHT CHECKED OK.
